Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Losartan potassium amlodipine side effects

Premium Questions

Dr.   Rishu Saxena MD

I wanted to find out if Cozaar- Losartan Potassium chemical makeup containing Potassium salts be an irritant to the mucous membranes that line the stomach after it is dispersed in the digestive tract?... View answer

Answered by : Dr. Rishu Saxena ( Cardiologist)
Dr. Lilit Baghdasaryan MD

I have Been very fatigued, I take Hydrochlorothiazide and Losartan Potassium and Amlopidine and all I want to do is sleep, no energy and weak. Is this too much and 8 other prescriptions from thyroid ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr. Albana Sejdini MD

my doctor started me on 100 mg of losartan potassium . this made me very sick. is it okay to cut these pills in half? ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Noble Zachariah MD

Please Which combination is better. Losartan Potassium and Metropolol or Mircadis and Metropolol ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr. Ilir Sharka MD

yes, thank you; I am currently taking blood pressure medicine. hydrochlorothiazide 15mg and losartan potassium 100mg. I am having inconsistent memory problems and always being very tired. Getting ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)

Public Forum Discussions

Dr. Michelle Gibson James MD

I am taking 100 mg losartan potassium. My blood pressure has been flunctiating between 153/92 high to 101/78. Today I was standing washing dishes began to feel dizzy. My BP was 83/51 p. 81@ 1:50 p.m. took ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Saranya Ramadoss MD

just started losartan potassium as a replacement for Spironalactone. (that Spironalactone for high ... dryness or somethings constantly in the eye. Could this be a side effect of the... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr.  Dorina Gurabardhi MD

Are there any side effects of Loprin as I am using it 1 tablet per week, for 2 years. I am asking ... PLUS ( diuretic, losartan potassium/ hydrochlorothiazide ) for last 1 year. ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.  Deepthi Punugunta MD

I am currently taking 100mg of losartan potassium once daily for high blood pressure. Also I am taking 6.25 mg of coreg I am curently experiencing muscle ad joint pain in my upper and lower extremities ... View answer

Answered by : Dr. Deepthi Punugunta ( Internal Medicine Specialist)
Dr. Olgeta Xhufka MD

side effects of fluoxetine,pramipexole, bupropion xl, hydrochlorothiazide, losartan potassium, atorvastatin calcium, is tickle in throat and horrible cough causing gagging and retching lasting... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)

Mobile Questions and Answers

Dr. Srilatha Myaka MD

no there is no such side effect for losartan constipation might be due to decreased intake of fiber potassium levels should be checked once in three months regards Dr srilatha

Dr. Rakesh Sharma MD

Hypokelemia is main side effect which can be negated by taking potassium supplement.